Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 25, 2011, 11:40 PM EDT for Crisp County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2011, 11:40 PM EDT (03:40 UTC)
- Expired
- Jul 26, 2011, 12:15 AM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 3.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1538 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
521
WWUS82 KFFC 260340
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT MON JUL 25 2011
GAZ106-260415-
1140 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP
COUNTY UNTIL 1215 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ALONG THE SUMTER...CRISP COUNTY LINE...NEAR THE
GEORGIA VETERANS MEMORIAL STATE PARK...MOVING SOUTHEAST AT 15 MPH.
ANTIHERO STRONG THUNDERSTORM WAS NOTED JUST SOUTH OF RAINES...ALSO
MOVING SOUTHEAST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3185 8394 3190 8394 3193 8392 3202 8396
3195 8361 3181 8361 3180 8362 3179 8379
TIME...MOT...LOC 0339Z 296DEG 11KT 3194 8391
$$
19What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 25, 9:50 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jul 25, 9:50 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 PM EDT MON JUL 25 2011 .UPDATE... MADE SOME FAIRLY SUBSTANTIAL ADJUSTMENTS TO THE POP GRIDS TO ACCOUNT FOR CURRENT TRENDS AND MODEL FORECASTS THROUGH TOMORROW. HAVE LOWERED POPS BELOW 15 PERCENT ACROSS THE FAR N NEAR THE TN BORDER WHERE THE WIND SHIFT HAS ALREADY TAKEN PLACE. HELD ONTO LOW TO GOOD CHC POPS GENERALLY ALONG-SOUTH OF I-20 TONIGHT. FOR TUE-WED...SFC BOUNDARY DRIFTS TOWARD AND WASHES OUT ACROSS CENTRAL GA...FROM THERE THE SITUATION BECOMES INCREASINGLY UNCLEAR AND THE MODELS DIVERGE...SO NO CHANGES MADE. FOR TUE-WED...HAVE HELD ON TO HIGH CHC-LIKELY POPS SOUTH HALF TO LESS THAN 15 PERCENT FAR NORTH. GFS INDICATES THE FAR NORTH SHOULD REMAIN DRY TUE-WED...WHICH MAY BE A LITTLE HARD TO BELIEVE AT THIS TIME OF THE YEAR. ALSO MODIFIED TEMPS SLIGHTLY TO ACCOUNT FOR EVENING COOLING IN AREAS WHERE SHRA/TSRA HAVE TAKEN PLACE. 19 && .PREV DISCUSSION... /ISSUED 321 PM EDT MON JUL 25 2011/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... A SHORTWAVE OVER NORTHEAST AL COMBINED WITH A MODERATELY UNSTABLE TROPICAL AIRMASS OVER GA AND WAS PRODUCING SCATTERED TSTMS AT THIS TIME...MAINLY OVER THE NORTH HALF OF GA. MOVEMENT WAS SE AT 10 KTS. WITH HIGH PWS IN THE 2.2 INCH RANGE...THESE SLOW MOVING TSTMS HAVE HEAVY RAIN POTENTIAL. ISOLATED 1 TO 2 INCH AMOUNTS IN AN HOUR WILL BE POSSIBLE. LOCALIZED STREET FLOODING IN URBAN AREAS OR PONDING OF ROADS IN LOW LYING AREAS WILL BE POSSIBLE. OTHERWISE...WIDESPREAD RAINFALL AMOUNTS FROM 0.25 TO 0.50 INCH WILL BE MORE LIKELY LATE THIS AFTERNOON AND EVENING. THE NAM AND GFS ARE IN AGREEMENT OF MAINTAINING THE MODERATELY UNSTABLE TROPICAL AIRMASS OVER GA THROUGH TUESDAY WITH SCATTERED TSTMS. THE AIRMASS WILL GRADUALLY DRY OUT SOME OVER NORTH GA ON WEDNESDAY AS A COLD FRONT MOVES TO THE NORTH GA BORDER AND BECOMES STATIONARY. OTHERWISE...ENOUGH MOISTURE WILL REMAIN OVER CENTRAL GA FOR SCATTERED TSTMS. USED A BLEND OF MET AND MAV MOS GUIDANCE FOR TEMPS AND POPS DURING THE FORECAST PERIOD. 16 LONG TERM /THURSDAY THROUGH MONDAY/... GFS AND ECMWF PULL THE AFOREMENTIONED FRONT NORTHWARD AS THE CENTER OF THE UPPER RIDGE SHIFTS BACK EAST AND OFF THE GEORGIA/SOUTH CAROLINA COAST AT THE BEGINNING OF THE LONG TERM. AS THE FRONT LIFTS NORTHWARD AND THE UPPER RIDGE DOMINATES...THE FRONT WEAKENS ACROSS GEORGIA AND THE BULK OF THE TROPICAL MOISTURE REMAINS ACROSS ALABAMA/MISSISSIPPI. AS THIS OCCURS AND THE UPPER RIDGE STRENGTHENS ACROSS GEORGIA...WILL RETURN TO A MORE SUMMER- LIKE PATTERN WITH ISOLATED DIURNALLY DRIVEN THUNDERSTORMS. WITH THIS TEMPERATURES WILL AGAIN INCREASE TO THE MID 90S ACROSS MUCH OF THE CWA BY FRIDAY. NEXT WEEKEND...THE RIDGE OVER GEORGIA BEGINS TO WEAKEN AND THE UPPER RIDGE OVER THE SOUTHERN PLAINS STRENGTHENS AND TRANSITIONS THE UPPER FLOW ACROSS THE CWA BACK TO NORTHWEST. WITH THIS...A SIMILAR PATTERN TO TODAY WILL OCCUR WITH A WEAK COLD FRONT SINKING INTO THE CWA LATE IN THE WEEKEND. MEX TEMPS WERE TOO WARM ACROSS NORTHWEST GEORGIA THROUGHOUT THE LONG TERM. HAD TO DECREASE VALUES BY 1 TO 5 DEGREES. 11 && .AVIATION... 00Z UPDATE... INITIAL ROUND OF TSRA NOW THROUGH MOST OF THE NORTHERN TERMINALS INCLUDING ATL. SECOND LINE OF TSRA HAS LARGELY DISSIPATED SO SHOULD BE ABLE TO GET BY WITH JUST CB FOR THE REMAINDER OF THIS EVENT. WILL INCLUDE TEMPO FOR CSG AND MCN WITH SHRA AND VCTS. OTHERWISE...MODELS SHOWING ANOTHER IFR DECK IN THE OFFING FOR TONIGHT BUT DIFFER ON TIMING. WILL LEAN TOWARDS A LATER START PER LATEST TAF SET. DRIER AIR WORKING IN FROM THE NORTH ON TUESDAY BUT MODELS MAY BE TOO QUICK IN CLEARING OUT TSRA POTENTIAL. WILL JUST INCLUDE CB FOR NOW BUT MAY NEED TEMPO FOR ALL SITES WITH SUBSEQUENT ISSUANCES. //ATL CONFIDENCE...00Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND CONVECTION. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 23 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 93 73 94 / 60 40 20 20 ATLANTA 74 90 74 92 / 60 40 20 20 BLAIRSVILLE 70 90 66 88 / 60 30 10 20 CARTERSVILLE 71 94 70 96 / 60 30 10 20 COLUMBUS 75 90 75 92 / 60 50 30 40 GAINESVILLE 74 91 74 93 / 60 30 20 20 MACON 76 90 74 91 / 60 60 30 40 ROME 73 94 70 96 / 60 20 10 10 PEACHTREE CITY 73 90 71 92 / 60 40 20 20 VIDALIA 76 91 75 90 / 40 70 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 16/23/19
Hazardous weather outlook, Jul 25, 10:00 PM EDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1000 PM EDT MON JUL 25 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1000 PM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT MAINLY SCATTERED THUNDERSTORMS ARE EXPECTED OVER CENTRAL GEORGIA FOR THE REMAINDER OF TONIGHT. .SYNOPSIS... A COLD FRONT WILL DRIFT SOUTH FROM THE OHIO-TENNESSEE VALLEY REGION TODAY AND APPROACH NORTH GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 25, 6:11 PM EDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
611 PM EDT MON JUL 25 2011
GAZ032-252245-
611 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 40 MPH IN COBB COUNTY UNTIL 645 PM EDT...
AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN ACWORTH AND LOST MOUNTAIN STATE
PARK...MOVING SOUTHEAST AT 10 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
&&
LAT...LON 3405 8473 3408 8469 3408 8460 3392 8444
3384 8446 3375 8457 3380 8463 3380 8468
3387 8473 3394 8472 3395 8474 3403 8474
TIME...MOT...LOC 2210Z 324DEG 7KT 3401 8470
19Special weather statement, Jul 25, 6:48 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT MON JUL 25 2011
GAZ032>034-044-045-252330-
648 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND VERY HEAVY RAIN IN EASTERN COBB...NORTHERN
DEKALB...WESTERN GWINNETT AND CENTRAL FULTON COUNTIES UNTIL 730 PM
EDT...
AT 644 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ALONG THE CHATTAHOOCHEE RIVER FROM NEAR
SANDY SPRINGS...TO VININGS...TO SIX FLAGS AMUSEMENT PARK...MOVING
SOUTHEAST AT 25 MPH.
RAINFALL AMOUNTS UP TO 1.0 INCH PER HOUR CAN BE EXPECTED WITH THIS
ACTIVITY. RAINFALL OF 2.0 TO 2.5 INCHES HAS ALREADY FALLEN ACROSS
PARTS OF THIS SAME AREA EARLIER TODAY...ESPECIALLY EASTERN COBB
COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. LOW-LYING
AND FLOOD PRONE AREAS MAY BRIEFLY BECOME FLOODED DURING THE NEXT
HOUR.
&&
LAT...LON 3369 8464 3375 8458 3377 8459 3404 8442
3391 8383 3372 8406 3366 8409 3367 8465
TIME...MOT...LOC 2245Z 327DEG 21KT 3387 8440 3369 8451
19Special weather statement, Jul 25, 7:27 PM EDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT MON JUL 25 2011
GAZ045-046-057-260000-
727 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH IN
ROCKDALE...SOUTHERN DEKALB AND NORTHERN HENRY COUNTIES UNTIL 800 PM
EDT...
AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM REDAN TO ELLENWOOD...MOVING SOUTHEAST AT
20 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
RAINFALL OF 1.0 TO 1.5 INCHES CAN BE EXPECTED DURING THE NEXT HOUR
WITHIN THE ADVISORY AREA. THIS RAINFALL MAY RESULT IN BRIEF FLOODING
OF LOW-LYING AND FLOOD PRONE AREAS. MOTORISTS IN THE AREA SHOULD BE
ALERT FOR AREAS OF SIGNIFICANTLY REDUCED VISIBILITY IN HEAVY RAIN AS
WELL AS FLOODING OF LOW-LYING AREAS. PONDING OF WATER ON ROADWAYS IS
LIKELY.
&&
LAT...LON 3355 8426 3358 8426 3359 8424 3364 8428
3379 8417 3369 8392 3365 8393 3352 8405
3349 8402 3338 8411 3354 8430
TIME...MOT...LOC 2324Z 330DEG 17KT 3371 8414 3357 8422
19Special weather statement, Jul 25, 7:35 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT MON JUL 25 2011
GAZ045-046-260000-
735 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND WIND GUSTS TO 45 MPH IN WESTERN ROCKDALE AND FAR
SOUTHERN DEKALB COUNTIES UNTIL 800 PM EDT...
AT 730 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SOUTH OF LITHONIA...TO PANOLA MOUNTAIN
STATE PARKA...TO RICHARDSON PARK...MOVING SOUTHEAST AT 20 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 45 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3370 8413 3359 8399 3353 8404 3357 8411
3356 8411 3356 8413 3363 8418 3365 8419
TIME...MOT...LOC 2333Z 320DEG 17KT 3365 8411 3360 8410
3357 8415
19Special weather statement, Jul 25, 8:00 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT MON JUL 25 2011
GAZ054-055-260030-
800 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN IN FAYETTE AND SOUTHERN CLAYTON COUNTIES
UNTIL 830 PM EDT...
AT 757 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JONESBORO...TO FAYETTEVILLE...TO
TYRONE...MOVING SOUTHEAST AT 20 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
VERY HEAVY RAIN MAY RESULT IN BRIEF PONDING OF WATER ON ROADWAYS AND
BRIEF FLOODING OF LOW-LYING AND FLOOD PRONE AREAS. MOTORISTS SHOULD
BE ALERT AND REDUCE SPEED IN AREAS OF GREATLY REDUCED VISIBILITY IN
HEAVY RAIN.
&&
LAT...LON 3348 8462 3354 8430 3353 8428 3344 8429
3343 8430 3343 8436 3336 8435 3335 8439
3332 8438 3326 8444 3326 8450 3331 8452
TIME...MOT...LOC 2358Z 306DEG 17KT 3347 8430 3342 8455
19Special weather statement, Jul 25, 11:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT MON JUL 25 2011
GAZ106-260415-
1140 PM EDT MON JUL 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP
COUNTY UNTIL 1215 AM EDT...
AT 1135 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ALONG THE SUMTER...CRISP COUNTY LINE...NEAR THE
GEORGIA VETERANS MEMORIAL STATE PARK...MOVING SOUTHEAST AT 15 MPH.
ANTIHERO STRONG THUNDERSTORM WAS NOTED JUST SOUTH OF RAINES...ALSO
MOVING SOUTHEAST AT 15 MPH.
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD
REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND
WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD
ONLY BE USED IN AN EMERGENCY.
IN ADDITION...WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THESE
THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND
IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE
BLOWN ABOUT.
&&
LAT...LON 3185 8394 3190 8394 3193 8392 3202 8396
3195 8361 3181 8361 3180 8362 3179 8379
TIME...MOT...LOC 0339Z 296DEG 11KT 3194 8391
19The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:00 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 26, 3:34 PM EDT | Special Weather Statement | FFC | Washington | 41 min |
| Jul 26, 4:20 PM EDT | Special Weather Statement | FFC | Washington | 25 min |
| Jul 26, 4:50 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jul 26, 5:14 PM EDT | Special Weather Statement | FFC | Schley | 31 min |
| Jul 26, 5:36 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Jul 26, 5:56 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter | 34 min |
| Jul 26, 6:09 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 26, 6:12 PM EDT | Special Weather Statement | FFC | Jones | 33 min |
| Jul 26, 6:25 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Laurens | 35 min |
| Jul 26, 6:46 PM EDT | Special Weather Statement | FFC | Webster | 29 min |
| Jul 26, 6:54 PM EDT | Special Weather Statement | FFC | Bibb | 21 min |
| Jul 26, 7:07 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.